# SDR SWAA114180

- Difficulty date: June 8, 2011
- Submitted: June 8, 2011
- Operation: Air carrier
- Aircraft: N354SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25219
- Aircraft time: 64,456 hours, 55,374 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND EEPLS DELAMINATED.  REMOVED AND REPLACED EEPLS PER MM.
